Previous |  Up |  Next


Title: Asymptotic behaviour of a class of nonoscillatory solutions of differential equations with deviating arguments (English)
Author: Philos, Christos G.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 33
Issue: 4
Year: 1983
Pages: 409-428
Category: math
MSC: 34C10
MSC: 34E05
MSC: 34K25
MSC: 34K99
idZBL: Zbl 0523.34069
idMR: MR720511
Date available: 2009-09-25T09:34:01Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] PHILOS, Ch. G.: Oscillatoгy and asymptotic behavioг of all solutions of differential equations with deviating aгguments.Proc. Roy. Soc. Edinburgh Sect. A 81, 1978, 195-210. MR 0516413
Reference: [2] PHILOS, Ch. G., SFICAS Y. G., STAIKOS, VA. A.: Some results on the asymptotic behavioг of nonoscillatory solutions of differential equations with deviating arguments.J. Austгal. Math. Soc. (Seгies A), 32, 1982, 295-317. MR 0652407
Reference: [3] PHILOS, Ch. G., STAIKOS V. A.: A basic asymptotic criteгion foг diffeгential equations with deviating arguments and its applications foг the nonoscillation of lineaг oгdinaгy equations.Nonlineaг Anal., to appeaг.
Reference: [4] SCHAUDER J.: Deг Fixpunktsatz in Funktionalгäumen.Studia Math. 2, 1930, 171-180.
Reference: [5] STAIKOS V. A.: Differential Equations with deviating Arguments-Oscillation Theoгy.Unpublished manuscripts.


Files Size Format View
MathSlov_33-1983-4_11.pdf 1.549Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo